# SDR DHLA201100025

- Difficulty date: January 22, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 180-210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT.- NR 6 TRACK LUGS WORN STA 180.000 - 210.000.  PERFORMED MAJOR REPAIR IAW SRM 53-2-3, FIG 14, SHEET 1-2, PG 49-50. REMOVED DAMAGED TRACK SEGMENT & EXISTING SPLICES IAW SRM 53-1-0 PG 1, SRM 51-3-0. FABRICATED NEW TRACK SEGMENT IAW SRM 53-2-3 FIG. 14 SHEET 1-2 PG 49-50, SRM 51-2-0 FIG. 50 SHEET 79, SRM 53-2-3 PG 35-36. CLEANED, TREATED AND PRIMED AREA + EXISTING SPLICES IAW SRM 51-1-8B. INSTALLED NEW TRACK SEGMENT & REINSTALLED EXISTING SPLICES IAW SRM 53-2-3 FIG. 14 SHEET 1-2, PG 49-50, SRM 51-3-0, SRM 51-3-1.
